# SDR 98ZZZX1616

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511TS
- Make and model: Lkheed 132923E
- Aircraft serial: 5101
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: JH23012
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LOST NR 1 HYDRAULIC PRESSURE IN-FLIGHT.  ENGINE SHUT DOWN TO AVOID ANY MORE PROBLEMS TO PUMP.  FOUND HOLE IN LT MLG ACT HYD HOSE (EXTEND) WOULD NEVER KNOW SINCE HOSE HAS METAL SLEEVING ON IT.  NO RECORD OF HOSE BEING CHANGED AND NO REQUIREMENT IN MM TO CHANGE.  SUSPECT CAUSE IS AGE AND RECOMMEND THIS PART BE CHANGED EVERY 2,000 HOURS OR 3 YEARS.
